RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1983, Volume 47, Issue 3, Pages 544–622 (Mi izv1414)  

This article is cited in 5 scientific papers (total in 5 papers)

Syzygies in the theory of invariants

V. L. Popov


Abstract: A method is developed for finding all $G$-modules (where $G$ is a connected and simply connected semisimple algebraic group over an algebraically closed field of characteristic zero) whose algebra of invariants has prescribed homological dimension. The main theorem says that the number of such $G$-modules, considered to within isomorphism and addition of a trivial direct summand, is finite. The same result is proved for finite groups $G$. All algebras of invariants of homological dimension $\leqslant10$ of a single binary form are found, as well as all algebras of invariants of a system of binary forms that are hypersurfaces. It is shown that the exceptional simple groups have no irreducible modules with an algebra of invariants of small nonzero homological dimension.
Bibliography: 46 titles.

Full text: PDF file (9259 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1984, 22:3, 507–585

Bibliographic databases:

UDC: 519.4
MSC: Primary 15A72; Secondary 13D05
Received: 16.11.1982

Citation: V. L. Popov, “Syzygies in the theory of invariants”, Izv. Akad. Nauk SSSR Ser. Mat., 47:3 (1983), 544–622; Math. USSR-Izv., 22:3 (1984), 507–585

Citation in format AMSBIB
\Bibitem{Pop83}
\by V.~L.~Popov
\paper Syzygies in the theory of invariants
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1983
\vol 47
\issue 3
\pages 544--622
\mathnet{http://mi.mathnet.ru/izv1414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=703596}
\zmath{https://zbmath.org/?q=an:0573.14003}
\transl
\jour Math. USSR-Izv.
\yr 1984
\vol 22
\issue 3
\pages 507--585
\crossref{https://doi.org/10.1070/IM1984v022n03ABEH001455}


Linking options:
  • http://mi.mathnet.ru/eng/izv1414
  • http://mi.mathnet.ru/eng/izv/v47/i3/p544

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Akihiko Gyoja, “Invariants, nilpotent orbits, and prehomogeneous vector spaces”, Journal of Algebra, 142:1 (1991), 210  crossref
    2. Shmel'kin D.A., “On algebras of invariants and codimension 1 Luna strata for nonconnected groups”, Geometriae Dedicata, 72:2 (1998), 189–215  crossref  isi
    3. Philippe Pouliot, J Phys A Math Gen, 34:41 (2001), 8631  crossref  mathscinet  zmath  adsnasa
    4. Shmel'kin D.A., “On representations of SLn with algebras of invariants being complete intersections”, Journal of Lie Theory, 11:1 (2001), 207–229  isi
    5. Bibikov P.V., Lychagin V.V., “Klassifikatsiya lineinykh deistvii algebraicheskikh grupp na prostranstvakh odnorodnykh form”, Doklady akademii nauk, 442:6 (2012), 732–732  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:403
    Full text:137
    References:51
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020